# SDR AALA201804099022

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 11,259 hours, 5,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. REF 3390977 REPORTED CABIN ODOR. SUSPECT LEFT HAND ENGINE AS ODOR SOURCE. AIRCRAFT REQUIRE MAINTENANCE FERRY FLIGHT. INSPECTED AIRCRAFT FOUND IN SAFE CONDITION FOR MAINTENANCE FERRY FLIGHT CTG-MIA.
